The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 21, Issue 1, 2002
Metadata
 

Tensor Algebras and Displacement Structure I. The Schur Algorithm
Tiberiu Constantinescu and J. L. Johnson
pp. 3–20
Abstract | Full-Text PDF (252 KB) | Metadata

Quaternionic Reformulation of Maxwell Equations for Inhomogeneous Media and New Solutions
Vladislav V. Kravchenko
pp. 21–26
Abstract | Full-Text PDF (155 KB) | Metadata

Special First Order Systems in Clifford Analysis and Resolutions
Irene Sabadini and Franciscus Sommen
pp. 27–55
Abstract | Full-Text PDF (286 KB) | Metadata

Quasilinear Elliptic Systems of Second Order in Domains with Corners and Edges: Nemytskij Operator, Local Existence and Asymptotic Behaviour
Felix Ali Mehmeti, M. Bochniak, Serge Nicaise and Anna-Margarete Sändig
pp. 57–90
Abstract | Full-Text PDF (382 KB) | Metadata

Local Existence Result of the Dopant Diffusion in Arbitrary Space Dimensions
R. Bader and W. Merz
pp. 91–111
Abstract | Full-Text PDF (262 KB) | Metadata

A Transmission Problem with a Fractal Interface
Maria Rosaria Lancia
pp. 113–133
Abstract | Full-Text PDF (291 KB) | Metadata

Sobolev and Morrey Estimates for Non-Smooth Vector Fields of Step Two
A. Montanari and Daniele Morbidelli
pp. 135–157
Abstract | Full-Text PDF (276 KB) | Metadata

$L_q-L_r$-Estimates for Non-Stationary Stokes Equations in an Aperture Domain
Helmut Abels
pp. 159–178
Abstract | Full-Text PDF (294 KB) | Metadata

Some Embeddings into the Multiplier Spaces Associated to Besov and Lizorkin-Triebel Spaces
D. Drihem and Madani Moussai
pp. 179–184
Abstract | Full-Text PDF (209 KB) | Metadata

Asymptotics of Solutions for fully Nonlinear Elliptic Problems at Nearly Critical Growth
Alessandro Musesti and Marco Squassina
pp. 185–201
Abstract | Full-Text PDF (248 KB) | Metadata

Stably Solvable Maps are Unstable under Small Perturbations
Massimo Furi
pp. 203–208
Abstract | Full-Text PDF (158 KB) | Metadata

Solution Decompositions for Linear Convection-Diffusion Problems
Torsten Linß
pp. 209–214
Abstract | Full-Text PDF (155 KB) | Metadata

On the Optimality for Cascade Connection of Passive Scattering Systems and the Best Minorant Outer Function
Nguyen Minh Hang
pp. 215–231
Abstract | Full-Text PDF (225 KB) | Metadata

Orienting Method for Obstacle Problems
Hoàng Xuân Phú and T.D. Long
pp. 233–248
Abstract | Full-Text PDF (248 KB) | Metadata

Global Existence for some Integro-Differential Equations with Delay Subject to Non-Local Conditions
S. Mazouzi and Nasser-edine Tatar
pp. 249–256
Abstract | Full-Text PDF (172 KB) | Metadata

On the Hilbert Inequality With Weights
Gao Mingzhe, Wei Shongrong and He Leping
pp. 257–263
Abstract | Full-Text PDF (179 KB) | Metadata

Die Nevanlinna-Charakteristik von algebroiden Funktionen und ihren Ableitungen
Tomohiko Sato
pp. 265–272
Abstract | Full-Text PDF (189 KB) | Metadata